# SDR USAA2009041390875

- Difficulty date: March 25, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602223
- Part serial: 740
- Condition: Delaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - NR 2 SLAT DELAMINATED ON INBOARD END AT SLAT STA 124.53 TO SLAT STA 130.53, WBL 323.75 TO WBL 329.75.  REPAIRED NR 2 SLAT ON INBOARD END IAW B737 SRM 51-70-10.
